Two cases of hallucination in elderly patients due to a probable interaction between flu immunization and tramadol

Paolo Pellegrino, Carla Carnovale, Cecilia Borsadoli, Tiziana Danini, Alessia Speziali, Valentina Perrone, Stefania Antoniazzi, Marco Pozzi, Emilio Clementi, Sonia Radice

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1615-1616
Number of pages2
JournalEuropean Journal of Clinical Pharmacology
Volume69
Issue number8
DOIs
Publication statusPublished - Aug 2013

ASJC Scopus subject areas

  • Pharmacology (medical)
  • Pharmacology

Cite this

Pellegrino, P., Carnovale, C., Borsadoli, C., Danini, T., Speziali, A., Perrone, V., Antoniazzi, S., Pozzi, M., Clementi, E., & Radice, S. (2013). Two cases of hallucination in elderly patients due to a probable interaction between flu immunization and tramadol. European Journal of Clinical Pharmacology, 69(8), 1615-1616. https://doi.org/10.1007/s00228-013-1517-5